The essential singularities of the solutions of certain systems of differential equations
Differencialʹnye uravneniâ, Tome 6 (1970) no. 7, pp. 1200-1206
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_7_a5,
author = {S. G. Kondratenya},
title = {The essential singularities of the solutions of certain systems of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1200--1206},
year = {1970},
volume = {6},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_7_a5/}
}
S. G. Kondratenya. The essential singularities of the solutions of certain systems of differential equations. Differencialʹnye uravneniâ, Tome 6 (1970) no. 7, pp. 1200-1206. http://geodesic.mathdoc.fr/item/DE_1970_6_7_a5/